The Collection of
Computer Science Bibliographies

Bibliography of the journal American Mathematical Monthly

[   About   |  Browse   |   Statistics   ]

Number of references:5649Last update:March 11, 2017
Number of online publications:5647Supported:yes
Most recent reference:March 2017 Info:Version 1.04"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 105 JWB
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
USA
Abstract:
This is a bibliography of the journal American Mathematical Monthly (CODEN AMMYAE, ISSN 0002-9890), published by the Mathematical Association of America. Volume 1, Number 1 appeared in January 1894, and there has been one volume per year since. The journal now appears ten times a year, monthly except July and August.
Keywords:
bibliography, BibTeX, American Mathematical Monthly
Author Comments:
Data for the bibliography has been collected primarily from the MathSciNet database, with some additions from the bibliographies in the TeX User Group collection, from bibliographies in the author's personal files, from the IEEE INSPEC CD ROM databases (1989–Sep 1996), and from the computer science bibliography collection on ftp.ira.uka.de in /pub/bibliography to which many people of have contributed. The snapshot of this collection was taken on 5-May-1994, and it consists of 441 BibTeX files, 2,672,675 lines, 205,289 entries, and 6,375 <at>String abbreviations, occupying 94.8MB of disk space.

Browsing the bibliography

Bibliographic Statistics

Types:
article(5623), book(26)
Fields:
acknowledgement(5649), bibdate(5649), pages(5649), title(5649), year(5649), author(5647), volume(5629), journal(5623), journal-url(5618), fjournal(5617), issn(5615), number(5610), issn-l(5606), month(5557), coden(5555), url(3861), mrnumber(1794), mrclass(1779), mrnumber-url(1757), mrreviewer(1255), doi(1055), doi-url(1055), note(221), mailto(33), address(26), isbn(26), isbn-13(26), lccn(26), publisher(26), tableofcontents(26), subject(22), xxnote(20), abstract(14), series(11), keywords(8), remark(8), xxauthor(6), xxtitle(5), author-dates(3), edition(3), editor(2), booktitle(1), language(1), shorttableofcontents(1), subject-dates(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!